MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; ASPIRATOR,SUCTION,VAC-ASSIST

Medline Industries, LP MEDLINE; ASPIRATOR,SUCTION,VAC-ASSIST
Catalog Number HCS7000
Medical Device Problem Code Suction Problem (2170)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that (b)(6) has a suction machine that no longer works.
 
Additional Manufacturer Narrative
The account reported finding the sample ¿no longer suctions.¿ medline quality received one unit; visual inspection found it appeared to be in used condition but no physical damage was present, and testing showed the sample turned on, the pressure observed at maximum function was greater than 600 mm hg, and the unit did create suction while running it.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
ASPIRATOR,SUCTION,VAC-ASSIST
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
arthem smalyukh
three lakes drive
northfield, IL 60093--275
MDR Report Key50275223
Report Number1417592-2026-17861
Device Sequence Number16034581
Product Code JCX
UDI-Device Identifier40080196769293
UDI-Public40080196769293
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K042349
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberHCS7000
Device Lot NumberUKN
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/27/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2025
Initial Report FDA Received Date08/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown